# SDR 2009FA0000281

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: General aviation
- Aircraft: N5441B
- Make and model: Cessna 182
- Aircraft serial: 33441
- Engine: Cont O470R
- Propeller: Mcauly 2A34C*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07120487
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ANNUAL INSP, LT ATTACHMENT PIVOT  POINT FOR HORIZ STAB (REINFORCEMENT ASSY PN 07120487) CRACKED AT BOLT HOLE EXTENDING TO EDGE OF BRACKET.  REPLACED REINFORCEMENT ASSY AND IB BRACKET PN 0712302-1.  ACFT TT AND PART TT 7201.  (K)
